# SDR ZZDA2010430

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING ROW 3 A/C RIGHT MISSING COVER.  INSTALLED COVER ON EMERGENCY LIGHT AS REQUIRED.
